does anyone have joint pain from arimidex (or from loss of hormones/hysterectomy)? and if so, what do you do for it? Friend has severe body pain especially in her neck after hysterectomy
Quote from bharkins:I already have osteoarthritis and after reading these posts, I am petrified about taking arimidex. Is there anyone out there that did not experience joint pain while taking this med?
Quote from bonniemarie:hi. i entered this site to see if anyone was experiencing the joint/muscle pain that i have also had. i began taking arimidex in october 2005. my oncologist tells me that for the first six months the pain will progressively get worse. and, it has. my joints hurt if i don't move a lot. i have a hard time getting to sleep then wake up a lot and have to toss, turn, get up & walk to loosten up again. my hands are swollen & claw like in the mornings. i haev to stand up & walk around at least every 10 minutes while at my desk at work. i hate to complain ---and my oncologist says the arimidex salesman says that arimidex doesn't cause pain but my doctor has found that it certainly does. i have always tried to exercise & stay fit. i seem to feel better if i do walk daily. i am taking naproxin (an anti inflamitory) for the pain but i'm not sure that it helps much. i am hopeful someone can lend some helpful information - or at least share symptoms with me. thanks.
Quote from pa5762:4 days ago I stopped taking Arimidex after 1 year of increasing bone pain. Talk about walking like an old lady.....I'm only 49 but walked alot worse than my grandmother did. The pain to my feet, thighs, hands just got to be too much. I'm waiting to see if/when the pain subsides and I pray it does. The comment about it causing eye problems is interesting as I have dryness for which I've had to get prescription drops for. I wasn't aware of Arimidex being the possible cause---thanks for the info.